# SDR TIM2005F00006

- Difficulty date: August 20, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N238AL
- Make and model: Beech C-99
- Aircraft serial: U238
- Engine: Pwa PT6*
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Repair
- Part number: 310074802
- Condition: Failed
- Location: Rduction Gearbox
- Part time: 27,424 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A REPAIR BY MFG ON A HOLE IN THE REDUCTION GEARBOX REAR HOUSING FAILED.  THE FAILURE ALLOWED OIL TO LEAK IN TO THE COMBUSTION SECTION OF THE ENGINE.  (K)
